Opuscula Math. 34, no. 4 (2014), 733-745
http://dx.doi.org/10.7494/OpMath.2014.34.4.733

 
Opuscula Mathematica

Weak heteroclinic solutions and competition phenomena to anisotropic difference equations with variable exponents

Aboudramane Guiro
Blaise Kone
Stanislas Ouaro

Abstract. In this paper, we prove the existence of weak heteroclinic solutions for a family of anisotropic difference equations under competition phenomena between parameters.

Keywords: anisotropic difference equations, anisotropic difference equations, heteroclinic solutions, discrete Hölder type inequality, competition phenomena.

Mathematics Subject Classification: 47A75, 35B38, 35P30, 34L05, 34L30.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Aboudramane Guiro, Blaise Kone, Stanislas Ouaro, Weak heteroclinic solutions and competition phenomena to anisotropic difference equations with variable exponents, Opuscula Math. 34, no. 4 (2014), 733-745, http://dx.doi.org/10.7494/OpMath.2014.34.4.733

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.